# SDR SWAA2020092217000

- Difficulty date: September 19, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 47,438 hours, 28,199 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACK ABOUT 7 IN LONG AT LEFT SIDE VAPOR BARRIER LOWER BETWEEN LBL 35 AND 33 MOD.  TEMP REPAIR, PER EA 1-A57-13410.  REPETITIVE INSPECTION REMOVE ALUMINUM FOIL SPEED TAPE AND INSPECT CRACK FOR ADDITIONAL GROWTH. IF NO ADDITIONAL GROWTH REAPPLY SPEED TAPE IF CRACK HAS GROWTH BUT IS STILL WITHIN LIMITS, PER EA STOP DRILL CRACK PER 737-700 SRM 51-10-02 AND APPLY TAPE.  PERMANENT REPAIR ACCOMPLISH PERMANENT REPAIR AS GIVEN IN 737-700 SRM 51-70-04 REP 10 OR AS ALTERNATIVE REPAIR PART OF THE CRACK SO CRACK LENGTH IS LESS THAN OR EQUAL TO THE MAX ALLOWABLE DAMAGE LIMITS.  APPLY THE INTERIM SEAL OVER THE CRACK THAT IS LEFT AS GIVEN IN 737-700 SRM 57-10-10 PARAGRAPH 2.C.4 ALLOWABLE DAMAGE 2.  PERMANENT ACTION REQUIRED.
